# SDR 95FDEA01679

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolts
- Part number: NAS6404U74
- Condition: Loose
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCONNECT TORQUE TUBE BETWEEN PILOT'S AND COPILOT'S CONTROL COLUMNS WERE FOUND LOOSE.  INSPECTED BOLTS AND HOLES, FOUND NO DISCREPANCIES.  TORQUED BOLTS, PER CMM 27-31-02 PAGE 502 AND RETURNED TO SERVICE.
